Ever since

I was on heavy drugs, I have suffered from spasms.

§

I am almost sure the drugs caused this, and that there is no cure.

I have tried everything,..yoga, deep breathing, music.

It all helps, but it does not ease.

It is worse if I am tired, or if I am emotional.

§

The consequences are serious.  I have lost friends, and other people will have a  rage or get angry with me.

It seems to irritate everyone.

§

I do not really know why.

Why can they not just ignore it?

But they cannot.

§

I wish there was a cure.  I wish I had not been given these particular drugs.

§§

pretty

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s